Fixed points and stability of a generalized quadratic functional equation.
Najati, Abbas, Park, Choonkil (2009)
Journal of Inequalities and Applications [electronic only]
Similarity:
Najati, Abbas, Park, Choonkil (2009)
Journal of Inequalities and Applications [electronic only]
Similarity:
Park, Choonkil, Kim, Ji-Hye (2009)
Abstract and Applied Analysis
Similarity:
Lee, Jung Rye, An, Jong Su, Park, Choonkil (2008)
Abstract and Applied Analysis
Similarity:
Moghimi, Mohammad B., Najati, Abbas, Park, Choonkil (2009)
Advances in Difference Equations [electronic only]
Similarity:
Park, Choonkil (2008)
Fixed Point Theory and Applications [electronic only]
Similarity:
Rahimi, A., Najati, A., Bae, J.-H. (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Park, Won-Gil, Bae, Jae-Hyeong (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
John Michael Rassias (2004)
Archivum Mathematicum
Similarity:
In 1940 S. M. Ulam (Intersci. Publ., Inc., New York 1960) imposed at the University of Wisconsin the problem: “Give conditions in order for a linear mapping near an approximately linear mapping to exist”. According to P. M. Gruber (Trans. Amer. Math. Soc. 245 (1978), 263–277) the afore-mentioned problem of S. M. Ulam belongs to the following general problem or Ulam type problem: “Suppose a mathematical object satisfies a certain property approximately. Is it then possible to approximate...
Kim, Gwang Hui (2001)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Gordji, M.Eshaghi, Alizadeh, Z., Cho, Y.J., Khodaei, H. (2011)
Fixed Point Theory and Applications [electronic only]
Similarity: